# SDR AALA20170706011

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,939 hours, 39,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON AFT ACCESSORY COMPARTMENT LOWER AFT SURFACE OF THE CANTED FRAME AT BS 1510 DUE TO INTERFERENCE WITH THE TAILCONE.   REPAIRED IAW SRM 51-70-05, AND EA 257983.
